MathSciNet Relay Station
MathSciNet bibliographic data
MR2286557 (2008h:35158) 35K55 (35B35 35B40 49J45)
El Soufi, A.; Jazar, M.; Monneau, R. A gamma-convergence argument for the blow-up of a non-local semilinear parabolic equation with Neumann boundary conditions. Ann. Inst. H. Poincaré Anal. Non Linéaire 24 (2007), no. 1, 17–39.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement